Errors in variables in the multinomial response model

Chihwa Kao, John F. Schnell

Research output: Contribution to journalArticle

3 Scopus citations

Abstract

In this paper we examine measurement error in the independent variables of multinomial response model. We show how not taking this error account biases the coefficient estimate asymptotically. We provide a bias-adjusted estimator, using the multinomial logit model as an example.

Original languageEnglish (US)
Pages (from-to)249-254
Number of pages6
JournalEconomics Letters
Volume25
Issue number3
DOIs
StatePublished - 1987

ASJC Scopus subject areas

  • Finance
  • Economics and Econometrics

Fingerprint Dive into the research topics of 'Errors in variables in the multinomial response model'. Together they form a unique fingerprint.

  • Cite this